# SDR SWAA2019071934992

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 73,803 hours, 44,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000079004
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR OVER DOOR EMERGENCY EXIT SIGN BROKEN.  R&R SIGN PER AMM.
